Groups of polynomial growth and expanding maps (with an appendix by Jacques Tits)
Publications Mathématiques de l'IHÉS, Tome 53 (1981), p. 53-78
@article{PMIHES_1981__53__53_0,
     author = {Gromov, Mikhael},
     title = {Groups of polynomial growth and expanding maps (with an appendix by Jacques Tits)},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {53},
     year = {1981},
     pages = {53-78},
     zbl = {0474.20018},
     mrnumber = {83b:53041},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1981__53__53_0}
}
Gromov, Michael. Groups of polynomial growth and expanding maps (with an appendix by Jacques Tits). Publications Mathématiques de l'IHÉS, Tome 53 (1981) pp. 53-78. http://www.numdam.org/item/PMIHES_1981__53__53_0/

[1] L. Auslander, E. Schenkman, Free groups and Hirsch-Plotkin radicals, Proc. A.M.S., 16 (1965), 784-788. | MR 31 #4830 | Zbl 0132.01205

[2] J. Cheeger, D. Ebin, Comparison theorems in Riemannian geometry, North-Holland, 1975. | MR 56 #16538 | Zbl 0309.53035

[3] V. Efremovič, The proximity geometry of Riemannian manifolds, Uspehi Mat. Nauk, 8 (1953), 189 (Russian). | Zbl 0152.39201

[4] D. Epstein, M. Shub, Expanding endomorphisms of flat manifolds, Topology, 7 (1968), 13-141. | MR 37 #3580 | Zbl 0157.30403

[5] M. Gromov, Synthetic geometry of Riemannian manifolds, Proc. I.C.M. Helsinki, 1978, vol. I, 415-419 (1979). | MR 81g:53029 | Zbl 0427.53018

[6] M. Hirsch, Expanding maps and transformation groups, Proc. Symp. Pure Math., XIV (1970), 125-133. | MR 45 #7750 | Zbl 0223.58009

[7] W. Hurewicz, H. Wallman, Dimension Theory, Princeton U. Press, 1948. | Zbl 0036.12501

[8] J. Milnor, A note on curvature and fundamental group, J. Diff. Geom., 2 (1968), 1-7. | MR 38 #636 | Zbl 0162.25401

[9] D. Montgomery, L. Zippin, Topological transformation groups, Interscience, N. Y., 1955. | MR 17,383b | Zbl 0068.01904

[10] M. Raghunathan, Discrete subgroups of Lie groups, Springer, Berlin, 1972. | MR 58 #22394a | Zbl 0254.22005

[11] M. Shub, Expanding maps, Proc. Symp. Pure Math. XIV (1970), 273-277. | MR 42 #1158 | Zbl 0213.50302

[12] A. Švarc, A volume invariant of coverings, Dokl. Akad. Nauk SSSR, 105 (1955), 32-34. | MR 17,781d | Zbl 0066.15903

[13] J. Tits, Free subgroups in linear groups, J. Algebra, 20 (1972), 250-270. | MR 44 #4105 | Zbl 0257.20031 | Zbl 0236.20032

[14] J. Wolf, Growth of finitely generated solvable groups and curvature of Riemannian manifolds, J. Diff. Geom., 2 (1968), 421-446. | MR 40 #1939 | Zbl 0207.51803